... affects you?
My SFN affects most of my body. It started in my hands 5 yrs ago then to my feet , legs, arms, hips, head and face I have burning, pins and needles, numbness, stabbing pain, muscle aches, muscle weakness on exursion, skin sensitivity, fatigue and foggyness also insomnia, I have been on lyrica for about 18 months now,starting at 25mg but now on 250mg a day. I know some of my symptoms can be caused by lyrica, but I had them all before I even started taking anything . I am also now taking tramadol 50mg twice a day at the moment because the pain I was getting while trying to work was getting unbearable. This has helped somewhat and reducing my working hrs to 6 hrs a day has also helped but there are some days I don't quite make that and have to go home early. I find my neuropathy ebbs and surges I will have a few weeks where it's all quite bearable but then have up to 8 weeks or more where it is unbearable. In Australia ( where I am from) the max dose of lyrica is 600mg a day, so I am hoping as this disease continues to progress I will be able to continue to manage on lyrica but I have found that maybe every 6 months or so my dosage needs to be increased to cope with the extra pain etc I get. My autonomic nerves are also affected now too, the main symptom being my blood pressure dropping into my boots, it takes hours for me to recover when it drops really low, oh and I also have balance issues due to the feet and legs feeling like they aren't there or feeling like I am walking on stones or pebbles even though I know I am on a flat serfice. I hope this answers your question. I am writing from australia because there are no on line support groups here
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Mar 2017 • 4 answers
Updated 12 Apr 2017 • 3 answers
Updated 21 Jun 2017 • 1 answer
Updated 28 Mar 2018 • 1 answer
Updated 17 Jun 2018 • 4 answers